# SDR HEEA967605

- Difficulty date: July 31, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2268G
- Make and model: Bell 206B-3
- Aircraft serial: 3603
- System (JASC): 3452 · ATC Transponder System
- Part: Transceiver
- Part number: 066106200
- Condition: Inoperative
- Location: Cockpit
- Component: KT76
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INOPERATIVE. REPLACED PHOTOCELL V301 DUE TO WEAK REPLY LIGHT.  REPAIRED.  COOKED UNIT UNDER HEAT, VIBRATED AND PUT IN FREEZER.  BENCH CHECK GOOD.
